VOL. 2 · NO. 3 | Summer 1972
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 2 (3), (Summer 1972)
No abstract available
Bernard Epstein
Rocky Mountain J. Math. 2 (3), 319-320, (Summer 1972) DOI: 10.1216/RMJ-1972-2-3-319
No abstract available
Articles
Einar Hille
Rocky Mountain J. Math. 2 (3), 321-368, (Summer 1972) DOI: 10.1216/RMJ-1972-2-3-321
KEYWORDS: 30A31
No abstract available
Jim Kuelbs, F.M. Larkin, John A. Williamson
Rocky Mountain J. Math. 2 (3), 369-378, (Summer 1972) DOI: 10.1216/RMJ-1972-2-3-369
KEYWORDS: 28A40, 46C10, 60B05, 60G15, 60G17
No abstract available
F.M. Larkin
Rocky Mountain J. Math. 2 (3), 379-422, (Summer 1972) DOI: 10.1216/RMJ-1972-2-3-379
KEYWORDS: 41A65, ‎46E20‎, 65J05, 28A40, 41A55, 46C20, 60G15, 60G35, 65D10
No abstract available
Stefan Bergman, Kyong T. Hahn
Rocky Mountain J. Math. 2 (3), 423-442, (Summer 1972) DOI: 10.1216/RMJ-1972-2-3-423
KEYWORDS: 32-XX, 32Hxx, 32H10
No abstract available
Karl Stein
Rocky Mountain J. Math. 2 (3), 443-464, (Summer 1972) DOI: 10.1216/RMJ-1972-2-3-443
KEYWORDS: 32-02, 32A30, 32D15, 32D20, 32H99, 30A14, 30A36, ‎54C60‎
No abstract available
Michael J. Fisher
Rocky Mountain J. Math. 2 (3), 465-512, (Summer 1972) DOI: 10.1216/RMJ-1972-2-3-465
KEYWORDS: analytic semigroup., 44A25, ‎46E15, 46E35, 47D05, 47D10, 28A40, singular integrals, hypersingular integrals, singular integrals of imaginary order, Poisson integral, Littlewood-Paley inequality, maximal theorems, purely imaginary powers of operators, complex powers of operators
No abstract available
Back to Top